Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 142, NWS La Crosse, WI

June 28, 2017Clayton County, Iowa; Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 28, 2017, 5:36 PM CDT for Clayton County, Iowa; Grant County, Wisconsin. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2017, 5:36 PM CDT (22:36 UTC)
Expired
Jun 28, 2017, 6:30 PM CDT
In force
54 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, IA, Grant County, WI

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:37 PM CDTTSTM WND GST 60Cassville, WIREPORT RELAYED BY THE EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:53 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

995 
WUUS53 KARX 282236
SVRARX
IAC043-WIC043-282330-
/O.NEW.KARX.SV.W.0142.170628T2236Z-170628T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
536 PM CDT WED JUN 28 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clayton County in northeastern Iowa...
  Southern Grant County in southwestern Wisconsin...

* Until 630 PM CDT

* At 536 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Bloomington to near Cassville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Platteville around 600 PM CDT. 
  Dickeyville around 605 PM CDT. 
  Cuba City around 610 PM CDT. 
  Hazel Green around 615 PM CDT. 

Other locations impacted by these severe thunderstorms include
Georgetown, Beetown, Potosi, Ellenboro and Tennyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4254 9064 4258 9068 4263 9070 4264 9073
      4268 9090 4265 9090 4270 9113 4282 9109
      4277 9043 4251 9043 4251 9050
TIME...MOT...LOC 2236Z 289DEG 47KT 4281 9088 4269 9107 

HAIL...0.75IN
WIND...60MPH
 
$$

JAM
3 follow-up statements
695 
WWUS53 KARX 282254
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
554 PM CDT WED JUN 28 2017

IAC043-WIC043-282330-
/O.CON.KARX.SV.W.0142.000000T0000Z-170628T2330Z/
Clayton IA-Grant WI-
554 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON AND SOUTHEASTERN GRANT COUNTIES...

At 553 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Platteville to Sherrill, moving east
at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Platteville around 600 PM CDT. 
  Dickeyville around 605 PM CDT. 
  Hazel Green and Cuba City around 615 PM CDT. 

Other locations impacted by these severe thunderstorms include
Georgetown, Beetown, Potosi, Ellenboro and Tennyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for northeastern
Iowa...and southwestern Wisconsin.

LAT...LON 4254 9064 4258 9068 4263 9070 4264 9073
      4268 9090 4265 9090 4268 9100 4281 9091
      4277 9043 4251 9043 4251 9050
TIME...MOT...LOC 2253Z 289DEG 47KT 4274 9060 4262 9079 

HAIL...0.75IN
WIND...60MPH
 
$$

JAM
178 
WWUS53 KARX 282308
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
608 PM CDT WED JUN 28 2017

IAC043-282316-
/O.CAN.KARX.SV.W.0142.000000T0000Z-170628T2330Z/
Clayton IA-
608 PM CDT WED JUN 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. Additional 
thunderstorms will impact over the next hour with gusty winds, small 
hail, and locally heavy rainfall. 

A tornado watch remains in effect until 1000 PM CDT.

LAT...LON 4258 9068 4261 9068 4279 9064 4277 9043
      4251 9043 4251 9050 4254 9064
TIME...MOT...LOC 2306Z 289DEG 47KT 4269 9040 4257 9059 

$$

WIC043-282330-
/O.CON.KARX.SV.W.0142.000000T0000Z-170628T2330Z/
Grant WI-
608 PM CDT WED JUN 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 606 PM CDT, severe thunderstorms were located along a line
extending from near Belmont to near Dickeyville, moving east at 55
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Hazel Green and Cuba City around 615 PM CDT. 

Other locations impacted by these severe thunderstorms include
Georgetown, Ellenboro, Cornelia, Kieler and Lock And Dam 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Wisconsin.

LAT...LON 4258 9068 4261 9068 4279 9064 4277 9043
      4251 9043 4251 9050 4254 9064
TIME...MOT...LOC 2306Z 289DEG 47KT 4269 9040 4257 9059 

HAIL...0.75IN
WIND...60MPH
 
$$

JAM
186 
WWUS53 KARX 282332
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
632 PM CDT WED JUN 28 2017

WIC043-282342-
/O.EXP.KARX.SV.W.0142.000000T0000Z-170628T2330Z/
Grant WI-
632 PM CDT WED JUN 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY HAS
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Wisconsin.

LAT...LON 4258 9068 4261 9068 4279 9064 4277 9043
      4251 9043 4251 9050 4254 9064
TIME...MOT...LOC 2332Z 289DEG 47KT 4268 9037 4256 9056 

$$

JAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:30 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 28, 2:30 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
230 PM CDT Wed Jun 28 2017

.SHORT TERM...Tonight through Thursday
Issued at 230 PM CDT Wed Jun 28 2017

Obvious concern in short term is how storm threat this evening plays
out. Lots of questions to answer with only a few hours potentially
to decipher outcome.

Quasi-zonal flow across northern tier of U.S. with several short
waves moving with moderate mid-level flow. Short wave in question
for tonight is slowly working across Minnesota. As of 19Z abundant
convection still exists in area, lingering from early morning
system. This continues to complicate outcome.

Higher mixed layer CAPE pool of 1500-2500 J/Kg resides mainly west
of the area while gradient region in our forecast area. Meanwhile,
best shear, which is highest in 0-3km layer, has been advecting east
today, and is strongest over Wisconsin areas. Low level shear /0-
1km/ is respectable as well, but again, is highest in Wisconsin.

Mesoscale models continue to blossom convection from central/eastern
Iowa into southern Wisconsin this afternoon where psuedo warm front
exists along with slightly better moisture advection. These storms
have more potential for large hail and/or damaging wind, along with
more heavy rain. We've already seen fairly decent rainfall
efficiencies with storms. Would expect watch to be issued south
first.

Further north, less cape to work with, but closer to short wave may
produce slightly higher localized low-level shear. Latest update to
Day 1 SPC outlook brought tornado risk northward which seems
reasonable, albeit still conditional. While storms may not be as
strong in western and north central Wisconsin as cold front
approaches, there is a potential for brief tornado development.
Confidence is low with any of these scenarios but there is potential
there. Again - bears watching and be alert for.

As wave progresses, storm activity should push east and south by
late evening leading to quiet overnight and quiet spell for most of
Thursday. Boundary with higher precipitable water levels will be
shunted just to the south of the area, close enough though to be a
player for late week.

.LONG TERM...Thursday Night through Wednesday
Issued at 230 PM CDT Wed Jun 28 2017

Weather will remain active at times in outer forecast periods,
although sensible storm threat shouldn't be too strong or severe.

Next upstream short wave in flow will begin to affect weather
potentially already Thursday night with some return flow. Given
proximity of boundary just south of the area, could see convection
break out and spread back north into the area going into Friday
morning as wave moves through. Higher severe weather risk should
remain south and east of the area though where better thermodynamics
will exist.

Meanwhile medium range guidance suggests yet another short wave
trough will drop into Great Lakes region as northwest flow becomes a
bit more established. This could keep us unsettled for parts of the
area this weekend with mainly diurnal showers and storms.

More disagreement in models as you get into Sunday and Monday time
frame. While upper ridge starts to form, some guidance drops a short
wave through corn belt bringing an enhanced storm threat, but
otherwise warming trend on tap.

It's early yet, but outlook for Fourth of July holiday could be
quiet with short range upper ridge and boundary south of the area.
Lowered some guidance rain chances here based on trends.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1235 PM CDT Wed Jun 28 2017

Scattered showers and storms expected to continue moving through
the area this afternoon and evening, with ongoing storms in north-
central Iowa possibly impacting KLSE. These storms look to
generally stay south of KRST, but a few light showers may make
their way into the area. An additional line of storms is expected
to develop from southeast Minnesota into northwest Wisconsin by
late afternoon and move southeast through the evening. KRST looks
to be on the southern end of this line, so not enough confidence
to include more than VCTS, but hi-res models have consistently
shown line moving through KLSE, so have included TS in a TEMPO
group from 00Z to 02Z. Lower ceilings and visibilities are
possible with any thunderstorm that directly impacts a TAF site.
Otherwise, ceilings will increase to VFR levels early this
afternoon, with gusty winds around 25 kts expected through early
this evening. All storms will be southeast of both TAF sites by
03Z.

&&

.HYDROLOGY...Through This Evening
Issued at 230 PM CDT Wed Jun 28 2017

Rainfall overnight was in 1-2" range in parts of the area,
especially northeast Iowa. Rivers doing pretty good though.

Storms should be fairly progressive tonight but will have to watch
for repeat areas that could produce some localized issues.  Once
storms exit area later this evening, heavy rainfall threat much
lower.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Shea
LONG TERM...Shea
AVIATION...CA
HYDROLOGY...Shea
Hazardous weather outlook, Jun 28, 3:02 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
302 PM CDT Wed Jun 28 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-291100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
302 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for parts of southeast
Minnesota...northeast Iowa...and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Additional scattered thunderstorms are expected through mid evening.

Across northeast Iowa into southwest Wisconsin storms may be severe
at times with large hail, damaging wind, heavy rain, and the
potential for isolated tornadoes.

From southeast Minnesota into western and north central Wisconsin,
storms are expected to expand across the area with the potential for
hail and isolated tornadoes.

All this storm activity is expected to be south and east of the area
by 10 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Independence Day

There will be periodic storm chances from Thursday night through
Monday. It is too early to discern if there would be a severe
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this afternoon and evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Aegerter/Shea

In the hours before

Special weather statement, Jun 28, 4:34 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service La Crosse WI
434 PM CDT WED JUN 28 2017

IAZ010-011-018-019-029-030-WIZ054-055-061-282230-
Clayton-Winneshiek-Floyd-Chickasaw-Fayette-Allamakee-Richland-
Crawford-Grant-
434 PM CDT WED JUN 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST IOWA AND
SOUTHWEST WISCONSIN...

At 433 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles northeast of Boscobel to Tripoli.
Movement was east at 50 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Platteville, Oelwein, Prairie Du Chien, Richland Center, Waukon,
Lancaster, West Union, Guttenberg, Elkader, Boscobel, Fennimore,
Postville, Cuba City, Nashua, Monona, Fayette, Muscoda, Strawberry
Point, Hazel Green and Dickeyville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4291 9208 4291 9271 4334 9114 4331 9019
      4317 9020 4321 9029 4320 9043 4251 9043
      4251 9064
TIME...MOT...LOC 2133Z 271DEG 61KT 4325 9061 4279 9228

JAM
Local storm report, Jun 28, 4:44 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             3 NNE BOYD              43.06N 92.24W
06/28/2017  E0.75 INCH       CHICKASAW          IA   PUBLIC

            NEAR 205TH AND HIGHWAY 18.

&&

DB
Special weather statement, Jun 28, 4:44 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service La Crosse WI
444 PM CDT WED JUN 28 2017

MNZ079-WIZ017-029-032>034-282245-
Wabasha-Buffalo-Jackson-Taylor-Trempealeau-Clark-
444 PM CDT WED JUN 28 2017

...Increasing Severe Weather Threat for parts of western Wisconsin...

A cluster of strong to severe thunderstorms was growing in size and
intensity from Owatonna Minnesota to Rice Lake Wisconsin, including
areas west of Eau Claire. There has been reports of hail and even a
tornado.

These storms will approach areas along and north of Highway 10 in
Wisconsin over the next couple hours, including Mondovi, Osseo,
Thorp, Medford, and Greenwood.

Again, there is a threat of large hail and even tornadoes with some
of these storms. If you have outdoor plans this afternoon, have an
action plan ready BEFORE storms arrive.

A tornado watch is already in effect for this area.  Remain weather
aware.

LAT...LON 4538 9004 4512 9004 4503 9031 4415 9032
      4416 9091 4407 9097 4409 9119 4398 9142
      4419 9186 4419 9208 4411 9214 4419 9255
      4437 9255 4437 9243 4445 9243 4441 9208
      4459 9202 4460 9092 4538 9092
TIME...MOT...LOC 2140Z 258DEG 50KT 4474 9202

Shea
Local storm report, Jun 28, 5:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     1 E FARMERSBURG         42.96N 91.35W
06/28/2017  M60 MPH          CLAYTON            IA   EMERGENCY MNGR

            PEA SIZE HAIL ALSO.

&&

TMS
Local storm report, Jun 28, 5:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     2 NNW FARMERSBURG       42.98N 91.39W
06/28/2017                   CLAYTON            IA   EMERGENCY MNGR

            NUMEROUS TREES DOWN AT INTERSECTION OF 165TH
            STREET AND FALCON AVE. TIME ESTIMATED FROM
            RADAR.

&&

CJA
Local storm report, Jun 28, 5:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT WED JUN 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     CALMAR                  43.18N 91.86W
06/28/2017                   WINNESHIEK         IA   PUBLIC

            TREE SNAPPED. RELAYED VIA BROADCAST MEDIA.
            TIME ESTIMATED FROM RADAR.

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:02 PM CDTSpecial Weather StatementARXChickasaw, Floyd, Winneshiek43 min
Jun 28, 3:38 PM CDTSpecial Weather StatementARXAllamakee, Chickasaw, Clayton, Fayette, Floyd52 min
Jun 28, 3:52 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette, Winneshiek38 min
Jun 28, 4:34 PM CDTSpecial Weather StatementARXClayton, Fayette56 min
Jun 28, 4:49 PM CDTTornado WarningARXClayton26 min
Jun 28, 5:11 PM CDTSevere Thunderstorm WarningARXClayton64 min
Jun 28, 5:51 PM CDTFlash Flood WarningARXClayton, Fayette3 hr
Jun 28, 6:04 PM CDTSpecial Weather StatementARXClayton26 min
Jun 28, 6:19 PM CDTSevere Thunderstorm WarningARXClayton26 min
Jun 28, 4:44 PM CDTSpecial Weather StatementARXBuffalo, Clark, Jackson, Taylor, Trempealeau61 min
Jun 28, 5:09 PM CDTSevere Thunderstorm WarningARXBuffalo51 min
Jun 28, 5:40 PM CDTTornado WarningARXGrant35 min
Jun 28, 5:57 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau78 min
Jun 28, 6:28 PM CDTSpecial Weather StatementARXGrant62 min
Jun 28, 6:31 PM CDTSpecial Weather StatementARXGrant59 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.